How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. John Your Own Question
Dr. John
Dr. John, Texas Veterinarian
Category: Dog Veterinary
Satisfied Customers: 4997
Experience:  Over 14 years of clinical veterinary experience
11664588
Type Your Dog Veterinary Question Here...
Dr. John is online now
A new question is answered every 9 seconds

There I have a yorkie who is 2 y/o female weighing 2.2lbs

Customer Question

Hi ***** have a yorkie who is 2 y/o female weighing 2.2lbs and was giving her prescribed tramadol and I been giving her metronidazole by accident twice am/pm for a couple of days thinking it was her tramadol . Only thing I noticed is that her hair is unsteady for last couple days last Bowel movement was day before yesterday which was hard stool. And last time I gave it was this morning at 0400. I'm concerned what shall I do
Submitted: 1 month ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 1 month ago.

Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you today.

What was the milligram dose of Metronidazole you gave?

How many hours ago did she last have a dose (since I cannot see your time zone)?

Any tremors?